# SDR C2XA06CL090

- Difficulty date: November 7, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 6,193 hours, 3,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RIGHT WING UPPER EMERGENCY LIGHT WAS DIM.  MAINTENANCE INSPECTED AND REPLACED THE UPPER EMERGENCY LIGHT.  OPERATIONAL CHECKS WERE GOOD.
